# SDR IPXA2021032467235

- Difficulty date: March 9, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 23,111 hours, 14,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A5341076522700
- Condition: Cracked
- Location: Fr 54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGWEB ANGLE AT FR 54, L/H OTBD IS CRACKEDREMOVED & REPLACED IAW SRM 51-40-21
